# SDR AWXA200700737

- Difficulty date: June 17, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 67,654 hours, 41,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EEL - POWER SUPPLY FOR EMERGENCY EXIT SIGN BATTERY INOP AT LT WING EMERGENCY EXIT.   REPLACED POWER SUPPLY FOR EMERGENCY EXIT SIGN BATTERY AT LT WING EMERGENCY EXIT IAW B737-300 AMM 33-51-51-2.
